Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Approximation in the mean by solutions of elliptic equations


Author: Thomas Bagby
Journal: Trans. Amer. Math. Soc. 281 (1984), 761-784
MSC: Primary 31B35; Secondary 31B15, 35J99
MathSciNet review: 722773
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A result analogous to the Vituškin approximation theorem is proved for mean approximation by solutions of certain elliptic equations.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 31B35, 31B15, 35J99

Retrieve articles in all journals with MSC: 31B35, 31B15, 35J99


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1984-0722773-6
Article copyright: © Copyright 1984 American Mathematical Society